# SDR ZZDA20120105055

- Difficulty date: January 5, 2012
- Submitted: January 12, 2012
- Operation: Air carrier
- Aircraft: N975AT
- Make and model: Boeing 717-200
- Aircraft serial: 55035
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLOOR PAN, STA 200, BL 0, CORROSION.  ACCOMPLISHED FLOOR PAN REPLACEMENT PER B717 SRM 51-70-10.
